# SDR REXA2019041070438

- Difficulty date: March 7, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 28,127 hours, 25,636 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: S6144A33
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESURE BULKHEAD AFT FACE HAS ANGLE AT STR15 ON L/H HAS CRACK.  REMOVED AND REPLACED WITH NEW L/H ANGLE ON AFT PRESSURE BULKHEAD AFT FACE AT STR15 IAW CRJ 200 SRM 51-42-06.
